# SDR FDEA202509301856

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 39,917 hours, 22,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREW ENTRY DOOR ESCAPE SLIDE WILL NOT ARM.   CREW ENTRY DOOR ESCAPE SLIDE R1-  INOP. SLIDE REMAINS INSTALLED ON DOOR.   AMM: 52-10-30-05-02, DOOR FUNCTION TEST AND ECAM INDICATION GOOD IAW AMM. NO ADJUSTMENTS REQUIRED.  OPS CHECK GOOD AT THIS TIME,  ACFT OK FOR SERVICE.
